# SDR IPXA13678908

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240162
- Part serial: 1489415459
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ETOP OUT OF 18,700 LT PACK TEMP EICAS MESSAGE.  RAN CHECK LIST,  NO HELP. RECEIVED FLIGHT DECK TEMP EICAS, RAN CHECK LIST, ATB PVG. LT PACK INOPERATIVE ILLUMINATED. EICAS MESSAGE LT PACK TEMP DISPLAYED.  LIGHT DID NOT EXT WHEN STANDBY SELECTED IAW FIM 21-51-00. PERFORMED LT PACK TEMP CONTROLLER BITE, SHOW "MIX MANF SENSOR" FAIL.  ROB RT MIX MANF DUCT SENSOR IAW AMM 21-61-02-4, SWAP LT & RT MIX MANF DUCT SENSOR IAW FIM 21-51-00, PERFORM LT PACK TEMP TEST PASS.
